Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6466
Title: V-monoidalità, V-aggiunzioni e funtori monoidali
V-monoidality, V-adjunctions and monoidal functors. I
Authors: Pedicchio, Maria Cristina
Rossi, Fabio
Issue Date: 1978
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Maria Cristina Pedicchio, Fabio Rossi, "V-monoidalità, V-aggiunzioni e funtori monoidali", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 10 (1978), pp. 5-40.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
10 (1978)
Abstract: Si caratterizza la monoidalità di un funtore K (r,-): K$_{0}$$\rightarrow$V$_{0}$ da una categoria V-categoria V-monoidale K ad una categoria monoidale e simmetrica V e si assegna una struttura canonica V-monoidale a certi comonoidi $\mathbf{K}$ di V$_{\text{\#}}$.
We give a characterization about the ``monoidality'' of a functor K (r,-): K$_{0}$$\rightarrow$V$_{0}$ from a V-monoidal V-category K to a symmetric monoidal category V; moreover we also give a canonical V-monoidal structure on a comonoid $\mathbf{K}$ di V$_{\text{\#}}$.
URI: http://hdl.handle.net/10077/6466
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.10 (1978)

Files in This Item:
File Description SizeFormat 
PedicchioRossiRendMat10.pdf1.62 MBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

408
checked on Feb 22, 2018

Download(s)

205
checked on Feb 22, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.